Coming off of any kind of addiction (even if you take everything as directed, your body becomes addicted) isn't easy. If you ever have to get off of it, talk to your doctor and he'll probably taper you off of it. That's the best idea. Usually, the worst withdrawal symptoms will be the first few weeks, then it'll gradually get better. If you do it, talk to people about it. Tell your family that you're coming off of it and you'll be a little off for awhile.
I don't know much about coming off of this particular prescription, but what I said above is usually true for any kind of pill addiction.
Don't stress it too much. Just always be honest with your doctor.
Hi there, I"m sorry to hear about your breakthrough anxiety and about your concerns. I'm not an expert but I do think that it is possible to be wean off paxil without having to go through hell. I've heard of people going through awful withdrawal from different medications, but I've also heard about people having a great outcome when weaning off medication when they see the proper medical professionals. And I feel very positive, about your future outcome cause I feel like I hear more positive stories about weaning off meds than i do about negative ones.
Thanks guys for the quick response. I do really well with my anxiety. There are times that I actually don't even think about it too much. Every so often though, I start to get those old feelings back. That's when I start worrying about my Paxil and looking into "poop-out" and withdrawal all over the web. It's a snowball effect and I start having overwhelming anxiety again.
I just need to stay off of those sites that scare me, and quit googling "paxil withdrawal" and "paxil poop-out". I should trust in my psychiatrist and not worry so much about it.
That's an awesome idea. I knew that was my major problem. I'd be fine until I started thinking about it again.
yeah, stay off those sites. I know that I would do the same about xanax withdrawal and I would end up freaking out. I no longer go on sites that talk about medication withdrawal. Like right now I'm freaking out about my psychiatrist weaning me off zoloft and switching me to another medication but like you said I am going to trust my psychiatrist and any decision she makes. She went to school for years and has years of expeirence so I shouldn't worry. And neither should you. tohether we can get through this.